MathSciNet Relay Station
MathSciNet bibliographic data
MR2832889 (2012m:60063) 60F05 (60D05 62E20 62G20 62H11 62H35)
Kendall, Wilfrid S.; Le, Huiling Limit theorems for empirical Fréchet means of independent and non-identically distributed manifold-valued random variables. Braz. J. Probab. Stat. 25 (2011), no. 3, 323–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement